# SDR DXTA2009052803671

- Difficulty date: May 30, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N138QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK492
- Aircraft time: 1,222 hours, 1,145 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Circuit Board
- Part number: 1283641227
- Part serial: 05310605ICT
- Condition: Failed
- Location: Trim System
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RT ROLL TRIM RUNAWAY IN FLIGHT. TROUBLESHOT RUNAWAY TRIM TO PCB CARD A194. REMOVED A194 PCB AND INSTALLED A NEW PCB CARD. AUTOPILOT / ROLL TRIM OPS CHECKS GOOD. PREFORMED MX IAW MM 27-11 OF THE IPC 27-00 AND 34-00.
